# SDR UPS97424011

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Chord
- Condition: Misdrilled
- Location: Bs 2360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, PRESS BULKHEAD BS 2360 DURING MOD OF BULKHEAD FOUND AT LOWER SIDE RT OF BL 0. CLOSE FASTENER SPACING (NOT IAW SRM) AT LOWER Y-CHORD AND WEB SIGMENTS. (NOT POSSIBLE TO MODIFY, PARTLY REPL OF CHORD NECESSARY).  REPAIRED LOWER Y-CHORD AT RT OF BL 0 BS 2360 IAW EO B747-5310- 9485 (KLM DFX 97-194 REV 3).
